Patient: Hi, I just want to ask is there side effect after taking clomiphene? If so. what are those? Because I had experienced an unusual thing. I wanted to get pregnant but I was diagnosed of having PCOS. The doctor gave me clomiphene for me to ovulate dated Oct. 6, 2011. I had my period On Oct. 3, 2011. I took clomiphene for 5 days ended on Oct.11,2011. I was scheduled to return in her clinic on Oct. 13, 2011. Having transvaginal ultrasound she said that I already have one follicle on the right side then she instructed me to begin sex with my partner every other day right after my check up! Doing so, after having sex, an hour ago, I felt something is coming out of my vagina then I saw blood like I’m menstruating. It happened again on Oct. 16, 2011. I went back to my doctor to question why am I bleeding since I already had my period las Oct. 3, 2011. But It seems like she dont know the answer because she too is confuse about what just had happened. I impose to her that is it because of the clomiphene I took? she said the it has no side effects.. Then, she schedule me to have another transvaginal ultrasound last Oct. 21 and she saw a blood clot that she dont even explain to me.. That’s why Im really confuse right now! Anyone could help me regarding this, Thank you in advance.